Finite rank perturbations of normal operators: spectral subspaces and Borel series

Loading...
Thumbnail Image
Identifiers
Publication date
2022-06-01
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Impact
Google Scholar
Export
Abstract
We characterize the spectral subspaces associated to closed sets of rank-one perturbations of diagonal operators and, in general, of diagonalizable normal operators of multiplicity one acting boundedly on a separable, infinite dimensional complex Hilbert space by means of functional equations involving Borel series. As a particular instance, if T = DΛ + u ⊗ v is a rank-one perturbation of a diagonalizable normal operator DΛ with respect to a basis E = (en)n≥1 and the vectors u and v have Fourier coefficients (αn)n≥1 and (βn)n≥1 with respect to E, respectively, it is shown that T has non-trivial closed invariant subspaces provided that either (αn)n≥1 ∈ ℓ1 or (βn)n≥1 ∈ ℓ1. Likewise, analogous results hold for finite rank perturbations of DΛ. Moreover, such operators T have non-trivial closed hyperinvariant subspaces whenever they are not a scalar multiple of the identity extending previous theorems of Foia¸s, Jung, Ko and Pearcy [8] and of Fang and J. Xia [6] on an open question of at least forty years.
Description
Keywords
Rank-one perturbation of normal operators, Rank-one perturbation of diagonal operators, Spectral subspaces, Borel series, Wolff-Denjoy series
Research Projects
Bibliographic citation
Gallardo-Gutiérrez, E. A., & Javier González-Doña, F. (2022). Finite rank perturbations of normal operators: Spectral subspaces and Borel series. Journal de Mathematiques Pures et Appliquees, 162, 23–75.